| Model Number |
MZ9326 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/06/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported while using bd maxzero¿ extension set, minibore, trifuse the product was damaged.There was no report of patient impact.The following information was provided by the initial reporter: mz9326 lot# 22119144 verbatim:describe the event or problem: bd max zero trifuse with missing luer lock connector on third end and line appearing as though it was cut, package intact.
Additional Manufacturer Narrative
D.4.Medical device lot #: 22119144 was reported, however, this is not a lot # manufactured for the reported catalog #.H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Additional Manufacturer Narrative
H6: investigation summary no product or photo was returned by the customer.The customer complaint of component damage - no leak could not be verified due to the product not being returned for failure investigation.A device history record review for model mz9266 lot number 22119144 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.
Event or Problem Description